What Panadol Night is and what it is used for?
Panadol Night tablets provide fast and effective relief of the fever, aches and pains associated with colds and flu, headaches, backache, rheumatic and muscle pains, period pains and toothache. Panadol Night tablets contain paracetamol which is an analgesic (a pain killer which relieves aches and shivers) and antipyretic (it reduces body temperature when you have a fever) and diphenhydramine hydrochloride, an antihistamine which acts to relieve the symptoms of cold and ‘flu (congestion). Diphenhydramine hydrochloride may make you drowsy which is why Panadol Night should only be taken at bedtime.
Can I take Panadol Night if I am pregnant or breastfeeding?
Panadol Night tablets should not be taken when you are pregnant or breastfeeding unless your doctor tells you to.
How do I take Panadol Night?
Swallow Panadol Night tablets with water.
Adults (including the elderly) and children aged 16 years and over:
- Take 2 tablets about 20 minutes before bedtime.
- Do not take more than 2 tablets per night.
Children aged 12-15 years:
- Take 1 tablet about 20 minutes before bedtime.
- Do not take more than 1 tablet per night.
- Do not take Panadol Night for more than 7 consecutive nights without consulting your doctor. Always use the lowest effective dose for the shortest time period to relieve your symptoms. When taking Panadol Night at bedtime, you may take other tablets containing paracetamol during the day but do not take more than 4,000mg paracetamol (including this product) in any 24 hours with at least 4 hours between doses.
- Not recommended for children under 12 years except under medical advice.